EconPapers    
Economics at your fingertips  
 

A note on the extension of a binary relation on a set to the power set

Sususmu Cato ()

Economics Letters, 2012, vol. 116, issue 1, 46-48

Abstract: This paper is concerned with the problem of extending an antisymmetric binary relation on a set to a linear order on the power set. A necessary and sufficient condition is offered.

Keywords: Extension theorem; Power set; Suzumura consistency; Strategy-proofness (search for similar items in EconPapers)
JEL-codes: C65 D60 D78 D82 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176511005970
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:116:y:2012:i:1:p:46-48

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-12-22
Handle: RePEc:eee:ecolet:v:116:y:2012:i:1:p:46-48